Stopping Birth Control Pill
Posted by melmel87, 20 May 2013 · 611 views
birth control pills yaz mircette microgestin cystic acne
I'm 25 now and I started taking birth control pills back when I was 19 because I would get migraines and terrible cramps, I always had mild to moderate acne (non-cystic) throughout high school which I contribute also to wearing cheap makeup and sweating a lot from sports and not being able to wash it off right away. My gyno tried ortho tri-cyclin first and it made my acne way worse, so then I took Yaz for about a year which did not show improvement or worsening of acne (also I had none of those scary side-effects you see on commercials now), then I was switched to mircette which I don't remember it affecting my skin much, I do know I never got cystic acne till I took Lo-loestrin (microgestin fe1/20) which is medium androgenic so bad for people prone to acne and have no idea why my gyno thought it would be good for my skin. But anyways, since I never really saw an improvement in any birth control pill and have no risk of getting pregnant currently (lol) I'm stopping mine today.